| Catalog Number |
0703047000 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure the char was building up on the tip and it looks as if it melted.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d9: device not available for return.D4: full udi is not available due to missing information (unknown lot#).H6: the quality investigation is complete.